# SDR DL72W952832

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5755 · Spoilers
- Part: Te Skin
- Condition: Delaminated
- Location: Nr 13 Spoiler
- Component: 651734781A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND SPOILER 13 HAS T/E SEPARATION.  REMOVED DAMAGED AREA AND COOKED IN NEW CORE.  COMPLETED REPAIR PER SRM 57-50-6.
